| Model Number |
DBEC-125M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
09/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was discarded by the facility; therefore, an analysis of the actual complaint device is not possible.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
Event or Problem Description
It was reported that during a coronary orbital atherectomy procedure, a perforation occurred while using a csi orbital atherectomy device (oad).The target lesion was 99% stenotic and was located in the mid left anterior descending (lad) artery.The physician used an 8fr introducer sheath, ebu guide catheter and a workhorse guide wire to access the lesion.The physician exchanged the workhorse guide wire for a csi guide wire and loaded the oad onto it.The physician performed ten runs at low speed for 15 seconds each run.The physician then performed three runs at high speed for 25 seconds each run.Post-atherectomy angiography revealed a perforation.The physician resolved the event via balloon angioplasty and then performed pericardiocentesis.The patient status remained stable throughout the procedure.The device was discarded and is not available for analysis.